# SDR IXXA20240806005

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 143T82491
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 522 COMMON TO CORD & WEB IS DOUBLE DRILLED AND IS POTTED
